EconPapers    
Economics at your fingertips  
 

A semiparametric conditional duration model

Mardi Dungey (), Xiangdong Long, Aman Ullah and Yun Wang

Economics Letters, 2014, vol. 124, issue 3, 362-366

Abstract: We propose a new semiparametric autoregressive duration (SACD) model, which incorporates the parametric and nonparametric estimators of the conditional duration in a multiplicative way. Asymptotic properties for this combined estimator are presented. The empirical application to the transaction duration of the US 2-Year Treasury note shows the outperformance of our SACD models over parametric ACD models.

Keywords: Duration; Nonparametric estimator; Semiparametric model (search for similar items in EconPapers)
JEL-codes: C3 C5 G0 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176514002249
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Semiparametric Conditional Duration Model (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:124:y:2014:i:3:p:362-366

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-07
Handle: RePEc:eee:ecolet:v:124:y:2014:i:3:p:362-366